MathSciNet Relay Station
MathSciNet bibliographic data
MR1995505 37C20 (37C70 37D15 37G35)
Muñoz Morales, Eduardo M.; San Martín Rebolledo, Bernardo; Vera Valenzuela, Jaime A. Nonhyperbolic persistent attractors near the Morse-Smale boundary. Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2003), no. 5, 867–888.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement